# SDR VNAA20250320015

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Part number: CC67014303
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00205126 SN: 00703 DISCREPANCY: LH IB FLAP VANE ACTUATOR AT FLS65.50 UPPER TRUNNION HAS CORROSION CORRECTIVE ACTION: LOCATED AND MACHINED 3EA HOLES IN LH IB FLAP VANE ACTUATOR ROD AT FLS 65.50 IAW CRJ 700 SRM 51-40-11-001-001-A01 REFERENCING DWG CC670-14303 FOR SIZES AND DIMENSIONS. REFER TO HR00493692 FOR REPLACEMENT OF THE LH IB FLAP VANE ACTUATOR AT FLS65.50 (PN-CC670-14300-9-01 SN-PR1939
